Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Metabelian $ p$-groups of maximal class

Author: R. J. Miech
Journal: Trans. Amer. Math. Soc. 152 (1970), 331-373
MSC: Primary 20.40
MathSciNet review: 0276343
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the classification of the metabelian $ p$-groups of maximal class and order $ {p^n}$ where $ p$ is odd and, roughly, $ n \geqq 2p$.

References [Enhancements On Off] (What's this?)

  • [1] N. Blackburn, On a special class of 𝑝-groups, Acta Math. 100 (1958), 45–92. MR 0102558
  • [2] B. Huppert, Endliche Gruppen. I, Die Grundlehren der Mathematischen Wissenschaften, Band 134, Springer-Verlag, Berlin-New York, 1967 (German). MR 0224703
  • [3] C. Jordan, Calculus of finite differences, Hungarian Agent Eggenberger Book-Shop, Budapest, 1939. MR 1, 74.
  • [4] G. Szekeres, On finite metabelian 𝑝-groups with two generators, Acta Sci. Math. Szeged 21 (1960), 270–291. MR 0132094

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40

Additional Information

Keywords: Metabelian $ p$-groups, $ p$-groups of maximal class
Article copyright: © Copyright 1970 American Mathematical Society